PANADREX 125MG SUPPOSITORIES 10'S

(0 reviews)

SKU:
Price:
KD‎ 0.610

Quantity:
(0 available)

Total Price:
Share:
Antipyretic and analgesic Contains Paracetamol 125 mg Children suppository Relieves pain in mild arthritis, backache, toothaches and colds Lowers down fever and can be used as adjunctive treatment for cold and flu symptoms Safe to use but in moderate dose
There have been no reviews for this product yet.

Related products